# SDR IPXA1170653

- Difficulty date: December 9, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 3864
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE EXCESS RESIDUAL PRESSURE WARNING ON BLOCK IN WITH PRESSURE INDICATIONS NORMAL.   R & R CABIN PRESSURE SWITCH (71WN) REF AMM 52-73-17-04. TEST OK. REF AMM 52-73-00-05.THIS CLEARS M468220. PLACARD REMOVED.
